# SDR UPS96220911

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  UPPER RUDDER SKIN RT SIDE HAS CORROSION AT RUDDER FRONT SPAR.  REMOVED AND REPLACED UPPER RUDDER M/M 27-20-01 AND MM 27-20-00.
